Five years on deopprevera, this time ive had bad period .
Patient : I have been on the depo provera shot for 5 years now and have alwasy loved it but i will be getting another shot on 2.9.12 . I get it every three months like in am soposed to and sometimes get a short light period a few week before my next shot is due. On 1.11.12 i started bleeding lightly and did for a week then on 1.17.12 it stoped only to come back on 1.20.12 but this time very heavy. I have had terrible cramps and get nausiated every time i eat . I have also been haveing terrible migranes that i have never had before. It is now 1.25.12 and my period is still very heavy and thick (sometimes with many large "globs"). I would like to stay on the depo becasue me and my husband dont plan on having kids for another 5 years but I am not sure if this just means i should strat trying another birthcontrol? or is there a bigger problem i wouldnt be so wirried if i wasnt getting sick and it wasnt so painfull wiht the cramps and headachs?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.